Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 808105, 5 pages
http://dx.doi.org/10.1155/2013/808105
Research Article

A Note on the Adversary Degree Associated Reconstruction Number of Graphs

1Department of Mathematics, Manonmaniam Sundaranar University, Tirunelveli 627 012, India
2Department of Mathematics, Vivekananda College, Agasteeswaram 629 701, India
3Department of Mathematics, Pioneer Kumaraswamy College, Nagercoil 629 003, India
4Department of Mathematics, Hindustan Institute of Technology and Science, Hindustan University, Chennai 103, India

Received 8 November 2012; Accepted 14 March 2013

Academic Editor: Leonidas Palios

Copyright © 2013 S. Monikandan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Harary, Graph Theory, Addison-Wesley, Reading, Mass, USA, 1969. View at MathSciNet
  2. S. M. Ulam, A Collection of Mathematical Problems, Wiley, New York, NY, USA, 1960. View at MathSciNet
  3. F. Harary and M. Plantholt, “The graph reconstruction number,” Journal of Graph Theory, vol. 9, no. 4, pp. 451–454, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Myrvold, “The ally-reconstruction number of a disconnected graph,” Ars Combinatoria, vol. 28, pp. 123–127, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. J. Myrvold, The ally and adversary reconstruction problems [Ph.D. thesis], University of Waterloo, 1988.
  6. P. K. Stockmeyer, “The falsity of the reconstruction conjecture for tournaments,” Journal of Graph Theory, vol. 1, no. 1, pp. 19–25, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Ramachandran, “Degree associated reconstruction number of graphs and digraphs,” Mano International Journal on Mathematical Sciences, vol. 1, pp. 41–53, 2000. View at Google Scholar
  8. M. D. Barrus and D. B. West, “Degree-associated reconstruction number of graphs,” Discrete Mathematics, vol. 310, no. 20, pp. 2600–2612, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Sundar Raj and S. Monikandan, “Adversary degree associated reconstruction number of graphs obtained from complete graphs or cycles,” Journal of Combinatorics, Information & System Sciences, vol. 37, no. 1, pp. 75–94, 2012. View at Google Scholar